# SDR UALA2012121907289

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 54,361 hours, 15,300 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025372
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAR DEPARTURE CHECK REVEALS OVERWING SLIDE LIGHTS AT 2R, 3R, AND OVERWING AFT ARE INOP ON LIGHT TEST.  RELAMPED DOOR 2R EXT EMERGENCY LIGHT, CHECK OK.  DOOR 3R HAS POWER & GRD.  RELAMPED, NO HELP.  NEEDS REFLECTOR SOCKET, OVERWING RT AFT EMERGENCY LIGHT HAS 6.8VDC AND GROUND, RELAMPED NO HELP.  LIGHTS LOCATED 5 WINDOWS AFT OF RT AFT OVERWING EXIT DOOR.  DOOR 3RT OUTSIDE EMER LIGHT L60 NEEDS LAMP ASSY (LT INTERMITTANT) P-N 30-1672-2 OVERWING AFT OUTSIDE EMER LIGHT NEEDS LIGHT ASSY P-N 30-2537-2.
